# SDR CALA2019070501141

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 60,286 hours, 21,737 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC11
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL380 IAS DISAGREE THEN ALT DISAGREE FO AIRSPEED BEGAN TO SLOWED TO 80KTS WITH PLI CREW ALSO ADVISED - AUTOTHROTTLE DISENGAGED AFTER DESENT TO FL330 AND RE-ENGAGED AT FL270 - FO'S DISPLAYS INDICATED NORMAL AT FL150. CAPT'S MATCHED STANDBY INSTRUMENTS. T/S. PER FIM-TASK 31-62-810-876. PERFORMED INITIAL EVALUATION OF ADIRS BITE TEST SHOWS FAULT 34-21038 AIR/GROUND LOGIC INVALID, CLEARED FAULT PER FIM-TASK# 34-21-00. NO OTHER FAULTS IN CURRENT STATUS NOR INFIGHT STATUS. FURTHER T/S. PER W/D. 34-21-21 ACCOMPLIHED WIRE CHECKS FROM D11140 PIN 53 FROM PSEU TO ADIRU PERFORMED A LAND VERIFY TEST PER MM. 22-11-00. TEST PASSED. 34-21-00-710-801. ALL CHECKS GOOD NO FAULTS NOTED. ALSO AIR DATA INERTIAL REFERENCE SYSTEM OPERATIONAL TEST PER MM. ADIRU AIR DATA UNIT. PER MM. 34-21-01-400-801 AND PERFORMED AN D40490J, PIN K15 ALL CHECKED GOOD. REMOVED AND REPLACED THE #2 UPDATED INFORMATION ON ROTABLE PART TRACKING TRACK # FOR ADIRS #2 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1186008  SN OFF 2055 UNIT, ADIRU, AI  OFF 60-3421-9-0001 2055 ON 60-3421-9-0001 5109
